Communications in Mathematical Physics

Borel-summability of the high temperature expansion for classical continuous systems

Wolfgang Wagner

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 82, Number 2 (1981), 183-189.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103920518

Mathematical Reviews number (MathSciNet)
MR0639056

Subjects
Primary: 82A05
Secondary: 40G10: Abel, Borel and power series methods 82A25

Citation

Wagner, Wolfgang. Borel-summability of the high temperature expansion for classical continuous systems. Comm. Math. Phys. 82 (1981), no. 2, 183--189. https://projecteuclid.org/euclid.cmp/1103920518


Export citation